Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 55, NWS Tulsa, OK

March 26, 2015LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2015, 1:03 AM CDT for LeFlore County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2015, 1:03 AM CDT (06:03 UTC)
Expired
Mar 26, 2015, 1:30 AM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 76 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 9:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.1 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WUUS54 KTSA 260603
SVRTSA
OKC079-260630-
/O.NEW.KTSA.SV.W.0055.150326T0603Z-150326T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
103 AM CDT THU MAR 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 130 AM CDT

* AT 100 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WHITESBORO TO OCTAVIA TO 6 MILES SOUTHWEST OF
  OCTAVIA...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...OCTAVIA AND BIG CEDAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3476 9476 3482 9445 3455 9445 3451 9446
      3450 9447 3450 9475
TIME...MOT...LOC 0603Z 258DEG 41KT 3470 9479 3458 9472
          3448 9475

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
550 
WWUS54 KTSA 260612
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT THU MAR 26 2015

OKC079-260630-
/O.CON.KTSA.SV.W.0055.000000T0000Z-150326T0630Z/
LE FLORE OK-
112 AM CDT THU MAR 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LE FLORE COUNTY UNTIL 130 AM CDT...

AT 110 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MUSE TO BIG CEDAR TO OCTAVIA...AND MOVING EAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

* THE LINE OF STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
  THE INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3476 9476 3482 9445 3455 9445 3451 9446
      3450 9447 3450 9475
TIME...MOT...LOC 0612Z 258DEG 41KT 3471 9467 3463 9462
          3452 9464

HAIL...1.00IN
WIND...60MPH

$$
775 
WWUS54 KTSA 260622
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CDT THU MAR 26 2015

OKC079-260630-
/O.CON.KTSA.SV.W.0055.000000T0000Z-150326T0630Z/
LE FLORE OK-
122 AM CDT THU MAR 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LE FLORE COUNTY UNTIL 130 AM CDT...

AT 119 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF BIG CEDAR TO 7 MILES EAST OF BIG
CEDAR TO 9 MILES EAST OF OCTAVIA...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

* THE LINE OF STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
  THE INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3450 9463 3477 9469 3482 9445 3455 9445
      3451 9446 3450 9447
TIME...MOT...LOC 0622Z 258DEG 41KT 3473 9453 3465 9448
          3454 9450

HAIL...1.00IN
WIND...60MPH

$$
273 
WWUS54 KTSA 260629
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT THU MAR 26 2015

OKC079-260639-
/O.EXP.KTSA.SV.W.0055.000000T0000Z-150326T0630Z/
LE FLORE OK-
129 AM CDT THU MAR 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
WILL EXPIRE AT 130 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.

LAT...LON 3450 9463 3477 9469 3482 9445 3455 9445
      3451 9446 3450 9447
TIME...MOT...LOC 0629Z 258DEG 41KT 3475 9443 3467 9438
          3456 9441

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 11:56 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 25, 11:56 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT WED MAR 25 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
RAIN SHOWERS WILL REMAIN POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...WITH SOME POSSIBLE THUNDERSTORMS OVER
PARTS OF WEST CENTRAL ARKANSAS INTO THE EARLY MORNING HOURS AS A
COLD FRONT MOVES THROUGH. LIFR TO MVFR CONDITIONS ALONG WITH
BREEZY TO GUSTY NORTHERLY WINDS SHOULD BECOME COMMON ACROSS THE
REGION BEHIND THE COLD FRONT TONIGHT. DURING THE DAY
THURSDAY...CONDITIONS ARE EXPECTED LIFT BACK TO VFR WITH SKIES
CLEARING OUT FROM NORTH TO SOUTH. SOME MID LEVEL CLOUDS AND LIGHT
WINDS LOOK POSSIBLE TOWARD THE END OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 844 PM CDT WED MAR 25 2015/

DISCUSSION...
COLD FRONT NOW NEAR A KFYV TO KSNL LINE WITH THE BULK OF THE
THUNDERSTORM ACTIVITY OCCURRING ALONG AND BEHIND THE FRONT ACROSS
NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS. SEVERE THREAT WILL
CONTINUE FOR THE FEW HOURS...ESPECIALLY ACROSS NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA. FLASH FLOOD THREAT WILL ALSO CONTINUE FOR
THE NEXT SEVERAL HOURS AS STORMS AND RAIN CONTINUE TO TRAIN OVER
THE SAME AREAS. SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA LATE
TONIGHT AS THE UPPER LEVEL SHORTWAVE PUSHES THROUGH THE AREA.

HAVE TRIMMED SOME NORTHERN COUNTIES FROM THE WATCH AND MAY CLEAR SOME
MORE COUNTIES BEFORE THE WATCH EXPIRES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  60  39  59 /  20  10  10   0
FSM   50  63  40  62 /  90  30   0   0
MLC   46  60  39  61 / 100  20   0   0
BVO   41  58  35  57 /  20  10  10   0
FYV   43  53  34  54 / 100  20  10  10
BYV   42  53  34  52 / 100  30  20  10
MKO   45  59  38  59 / 100  20   0   0
MIO   41  55  35  53 /  20  10  20  10
F10   45  59  39  59 /  70  10   0   0
HHW   50  63  40  66 /  90  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...20
Hazardous weather outlook, Mar 25, 11:37 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1137 PM CDT WED MAR 25 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....SOUTH OF A LINE FROM KIOWA OK TO HEAVENER OK
	ONSET....ONGOING... ENDING BY 3AM

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH TO OZARK.
	ONSET...ONGOING... ENDING BY 3AM.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH TO OZARK.
	ONSET...ONGOING... ENDING BY 3AM.

	AREA AT GREATEST RISK... .

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS SOUTHEAST
OKLAHOMA AND WEST-CENTRAL ARKANSAS AS THE ENTIRE BAND OF STORMS
SHIFTS SOUTHEAST.  THE STRONGER WILL OCCASIONALLY BE AT SEVERE LEVELS
WITH HEAVY RAINS ALONG WITH WIND AND HAIL POTENTIAL.  THE GREATEST
THREAT WILL BE HAIL TO HALF DOLLAR SIZE. THERE IS ONLY A VERY SMALL RISK
OF AN ISOLATED TORNADO.

WINDS GUSTING BETWEEN 30 AND 40 MPH WILL SPREAD IN BEHIND THE FRONT
TONIGHT ACROSS EASTERN OKLAHOMA.

PAST HEAVY RAINS HAVE RESULTED IN SOME FLOODING. SEE THE FLOOD WARNINGS
FOR SPECIFIC INFORMATION.

THE STRONGEST OF THE STORMS WILL EXIT OUR FORECAST AREA AROUND OR BEFORE
3AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE IN THE COMING
WEEKEND AND EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 25, 10:32 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     TSTM WND GST     5 S FORT SMITH          35.31N 94.40W
03/25/2015  M72.00 MPH       SEBASTIAN          AR   EMERGENCY MNGR

            SOUTH OF FORT SMITH ON US HIGHWAY 71.

&&

CAS
Special weather statement, Mar 25, 10:38 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 PM CDT WED MAR 25 2015

OKZ073-260400-
PITTSBURG OK-
1038 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG

AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HAYWOOD...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...BLANCO...SAVANNA...
HAYWOOD...ALDERSON...KREBS...ARPELAR AND MCALESTER REGIONAL AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9573 3477 9561 3472 9604 3487 9610
      3493 9609
TIME...MOT...LOC 0339Z 254DEG 35KT 3484 9596
Local storm report, Mar 25, 10:42 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
03/25/2015                   WASHINGTON         AR   BROADCAST MEDIA

            TREE DOWN ON CAR ON SOUTH STREET.

&&

CAS
Special weather statement, Mar 25, 11:24 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT WED MAR 25 2015

OKZ049-074>076-260500-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1124 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...CENTRAL LE FLORE...NORTHEASTERN
     PUSHMATAHA AND EASTERN LATIMER

AT 1124 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF MCCURTAIN TO 3 MILES SOUTH OF
TALIHINA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
KEOTA...KANIMA...BENGAL...RED OAK...POTEAU...MUSE...WHITESBORO...
TALIHINA...SUMMERFIELD...FANSHAWE...HOWE...WISTER...SHADY POINT...
MILTON...PANAMA...BOKOSHE...SPIRO...KIAMICHI...ALBION...TALIMENA
STATE PARK AND LAKE WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3527 9459 3462 9467 3461 9524 3529 9516
TIME...MOT...LOC 0424Z 270DEG 33KT 3520 9497 3471 9505
Special weather statement, Mar 25, 11:46 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT WED MAR 25 2015

ARZ029-OKZ049-076-260530-
LE FLORE OK-PUSHMATAHA OK-SEBASTIAN AR-
1146 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE AND NORTHEASTERN PUSHMATAHA

AT 1146 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF COWLINGTON TO 2 MILES SOUTH OF
WISTER TO 3 MILES SOUTHEAST OF WHITESBORO...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3459 9498 3494 9481 3531 9480 3531 9468
      3529 9466 3531 9462 3529 9423 3507 9420
      3507 9423 3497 9422 3495 9429 3494 9435
      3495 9436 3492 9444 3458 9445
TIME...MOT...LOC 0446Z 270DEG 33KT 3522 9469 3493 9470
          3467 9483
Special weather statement, Mar 26, 1:00 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 AM CDT THU MAR 26 2015

OKZ049-053-260630-
CHOCTAW OK-PUSHMATAHA OK-
100 AM CDT THU MAR 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 100 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
GOODLAND...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...ORD...FROGVILLE...GRANT...
GOODLAND...SAWYER...FORT TOWSON...SWINK...MESSER...SOBOL...HUSKEY...
FALLON...SPEER...APPLE...CORINNE...RATTAN...OLETA...HUGO LAKE STATE
PARK AND RAYMOND GARY STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
      3394 9560 3417 9562 3424 9515 3394 9515
      3393 9517 3395 9522 3389 9525 3387 9529
      3388 9533 3386 9534 3387 9546
TIME...MOT...LOC 0600Z 268DEG 41KT 3402 9554

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:03 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Mar 25, 7:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner40 min
Mar 25, 7:21 PM CDTFlash Flood WarningTSACraig, Mayes, Rogers, Wagoner4 hr
Mar 25, 7:22 PM CDTTornado WarningTSACherokee, Mayes23 min
Mar 25, 7:27 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner48 min
Mar 25, 7:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee43 min
Mar 25, 7:33 PM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Mar 25, 7:35 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes25 min
Mar 25, 7:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner50 min
Mar 25, 7:58 PM CDTTornado WarningTSAAdair, Cherokee32 min
Mar 25, 8:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
Mar 25, 8:23 PM CDTSevere Thunderstorm WarningTSAAdair52 min
Mar 25, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair42 min
Mar 25, 8:47 PM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Wagoner43 min
Mar 25, 8:57 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Mar 25, 9:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okfuskee, Pittsburg46 min
Mar 25, 9:31 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah44 min
Mar 25, 9:47 PM CDTSpecial Weather StatementTSAAdair28 min
Mar 25, 9:53 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah52 min
Mar 25, 9:57 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
Mar 25, 10:18 PM CDTSpecial Weather StatementTSAMuskogee42 min
Mar 25, 10:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg66 min
Mar 25, 10:29 PM CDTAreal Flood WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more6 hr
Mar 25, 10:38 PM CDTSpecial Weather StatementTSAPittsburg22 min
Mar 25, 11:07 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha38 min
Mar 25, 11:14 PM CDTFlash Flood WarningTSATulsa4 hr
Mar 25, 11:24 PM CDTSpecial Weather StatementTSAHaskell, LeFlore36 min
Mar 25, 11:44 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha46 min
Mar 25, 11:46 PM CDTSpecial Weather StatementTSALeFlore44 min
Mar 26, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Mar 26, 12:29 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha46 min
Mar 26, 1:00 AM CDTSpecial Weather StatementTSAChoctaw30 min
Mar 26, 8:43 AM CDTRiver Flood AdvisoryTSACherokee52 hr
Mar 26, 4:04 PM CDTFreeze WarningTSANowata, Washington5 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.